# SDR UALA2012032601919

- Difficulty date: March 24, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 49,160 hours, 13,293 cycles
- Engine: Pwa PW4056
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sense Line
- Condition: Split
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DUCTS SPLIT IN CLMB.  FL220-R20 & L35 W-EPR 1.45.  FL270-R15 & L35 W-EPR 1.50.  BOTH 30 AT CRUSE.  SECURED SENSE LINE.
